Couldn't find what you looking for?

TRY OUR SEARCH!

I am 62 and have problems reaching ejaculation. I've taken anti-depressants for years and mainly Wellbutrin for nearly 10 years and had periods of ejaculatory delay. 5 years ago I had radiation treatment for prostate cancer. With Viagra I can still get firm and lasting erections. I still ejaculate some semen but clear and greatly reduced volume. 2 to 3 years ago ejaculatory delay got much worse, my glans (I'm circumcized) became much less sensitive and during masturbation I started stroking only the shaft. This still feels good but it takes me an hour or sometimes 2 to ejaculate even if it is more than a week since last ejaculation. Including the glans doesn't add to the pleasure, it takes away from it. My doc hasn't heard of radiation decreasing sensitivity of the glans and doesn't have any suggestions for delayed ejaculation.

Loading...

As a man ages, his testosterone levels decrease. Typically this decrease in testosterone stabilizes around age 60. We must accept that our body changes as we get older, for a sixty year old men it is normal that fewer sperm are produced, erections take longer to occur, erections may not be as hard, the time between erections increases to 12 to 24 hours, the force of ejaculation decreases. Sexual desire decreases are due to emotional reasons or health problems too. A consequence of prostate cancer can be incontinence or impotence, so you can consider yourself lucky for still being able to enjoy ejaculations and orgasms. I hope this will help.
Reply

Loading...